# SDR ASAA2023110846075

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 30,029 hours, 9,234 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT AIRCRAFT TR UNIT LIGHT ILLUMINATED AND ELEC LIGHT ILLUMINATED. GROUNDED - YES. FOUND TRU 1 BREAKER OPEN. RESET IAW AMM 20-61-01.TRU 1 OPS CKS GOOD FAULTS (ELEC LIGHT/ TR UNIT LIGHT & AUX BATTERY CHARGER FAULT) CLEARED IAW FIM 24-31 TASK 826.NO HISTORY 30 DAYS, SEAMC NOTIFIED.
